# SDR SIMA20190305022

- Difficulty date: March 5, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT #5 FFS HAS CORROSION ON ONE END AND DAMAGE TO THE OTHER END. C/A-COMPLETE:COMPLETED INSTALLATION OF RH #5 FFS IAW AMM 27-51-08.
